We consider the problem of multiplicity and uniqueness of radial solutions of a nonlinear elliptic equation of the form where f is a prescribed function, satisfying appropriate conditions. This paper is a review of recent developments on the multiplicity of solutions, with a special emphasis on the effect of the mid-range behavior of the nonlinearity f over the existence and multiplicity of solutions.
Registro Sencillo
Registro Completo
Autor | Herreros Cortázar, Pilar |
Título | Multiplicity results for bound state solutions of a semilinear equation |
Revista | Matemática Contemporânea |
ISSN | 2317-6636 |
Volumen | 59 |
Página inicio | 80 |
Página final | 106 |
Fecha de publicación | 2024 |
Resumen | We consider the problem of multiplicity and uniqueness of radial solutions of a nonlinear elliptic equation of the form where f is a prescribed function, satisfying appropriate conditions. This paper is a review of recent developments on the multiplicity of solutions, with a special emphasis on the effect of the mid-range behavior of the nonlinearity f over the existence and multiplicity of solutions. |
Derechos | acceso abierto |
DOI | 10.21711/231766362024/rmc596 |
Enlace | |
Paginación | 27 páginas |
Palabra clave | Multiplicity of solutions Ground state solutions Bound state solutions |
Temática | Matemática física y química |
Tipo de documento | artículo |